Journal article icon

Journal article

On asymptotic rigidity and continuity problems in nonlinear elasticity on manifolds and hypersurfaces

Abstract:

Intrinsic nonlinear elasticity deals with the deformations of elastic bodies as isometric immersions of Riemannian manifolds into the Euclidean spaces (see Ciarlet [9,10]). In this paper, we study the rigidity and continuity properties of elastic bodies for the intrinsic approach to nonlinear elasticity. We first establish a geometric rigidity estimate for mappings from Riemannian manifolds to spheres (in the spirit of Friesecke–James–Müller [23]), which is the first result...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Keble College
Role:
Author
ORCID:
0000-0001-5146-3839
Publisher:
Elsevier Publisher's website
Journal:
Journal des Mathematiques Pures et Appliquees Journal website
Volume:
160
Pages:
29-53
Publication date:
2021-12-27
Acceptance date:
2021-11-02
DOI:
ISSN:
0021-7824
Language:
English
Keywords:
Pubs id:
1237474
Local pid:
pubs:1237474
Deposit date:
2022-03-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP